Jump to content

Search the Community

Showing results for tags 'blurred vision'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Controversies, actions, events
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hi everyone, After a week of lurking here, I was motivated to join to ask for some advice for my particular situation. Everyone here is so helpful and supportive, and I'm hoping that someone has some insight into what's been happening to me! I think most of the main information is in my signature, but in short, I've been taking 5mg escitalopram intermittently since 8/2017 for bad PMDD symptoms. I start taking it at D14 of my cycle, and continue until the next one begins. It has been helping me deal with depression and mood swings quite well until recently. The last cycle I thought it may not be working, and would that I had just stopped then!! This past cycle, I again stopped taking it at the usual time, and about a week later felt like I was hit by a truck - vertigo, balance issues, blurry/double vision, nausea. After a few days of suffering, I realized that maybe this was withdrawal, so I reinstated back at 5mg on 6/26, a few days earlier than I normally would have. The vertigo has been more tolerable, but the other symptoms remain in force and are dramatically interfering with living my life. I feel like I walk around drunk and half blind the majority of the time. I'm due to stop taking them again in another week, but I'm so lost on what to do next.. 1- should I take them continuously from here on out & begin to taper if/when everything stabilizes?? or.. 2- stop taking them in a week & just see what happens? or.. 3- modify the dose up/down? I have had multiple blood tests and nothing abnormal has been found, and am waiting on an appointment with a neuro-ophthalmologist referred to me by my PCP. The double/blurry vision is the scariest symptom for me - I have had glasses for years so I'm comfortable with my poor eyesight without them, but this is awful!! I'm worried that it won't get better, even though I know its only been a little over a week. Thank you for taking the time to read all this, and I would love some advice on the best path forward ☺️ -jbird
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy